# SDR SWAA2021072744287

- Difficulty date: January 22, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 28,553 hours, 12,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APROXIMATELY 18' CRACK WITH 4' DELAMINATED AREA ON BOTTOM OF INBOARD FLAP FAIRING ON FO'S SIDE ( FLAP TRACK FAIRING TAIL CONE INBD FLAP - 1 RMVD ) / INSTALLED #6 FLAP TRACK FAIRING IAW AMM 27-51-00 CL # 84262REF. LP # 0298340
